# SDR SWAA087258

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 64,013 hours, 51,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2660298
- Part serial: 360
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 SLAT O/B END DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
